default-icon
Burning while urination w
After doing sex with my gf i am having burning sensation while urination and odd feeling in testis i met with the doctor he given me ofloxacin but pain is not there but odd feeling in testis
144 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Neelima Deshpande
Sexologist 26 yrs exp Pune

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Thank you for your question. what you are experiencing is an infection but ofloxacin alone will not solve it. You and your girlfriend both need treating with antibiotics for infections such as chlamydia, and trichomonas. You should ideally also get tested for HIV and HepatitisB as well as Syphilis. Often a severe infection can track backwards into the testes. This is not good. Please see a doctor specialising in Skin and DVD for correct investigation and treatment without delay best wishes
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.